# SDR AALA202205061029

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A300*
- Aircraft serial: 7336
- Aircraft time: 16,546 hours, 6,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3 EVACUATION AURAL SIGNAL INOPERATIVE. MAINTENANCE FOUND LOUD SPEAKER AT SEAT ROW 24L INOPERATIVE AND REPLACED IT PER AMM 23-73-51-400-002-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
